# SDR SIMA20150320001

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 33,790 hours, 30,572 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M5404113A
- Part serial: SPE0114242
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

ON TAXI OUT SMOKE IN COCKPIT & CABIN FOLLOWED BY APU FAIL CAUTION ON EICAS.  INSPECTED & COMPLIED WITH ETN-EM-72-034.  FOUND APU TO BE SOURCE FOR THE SMELL.  DEFERRED APU IAW MEL 49-1.  R & R APU REF WC 49-800-05.  OPERATIONS CHECKED GOOD AT THIS TIME & MEL RESTORED.
